# SDR EISA98076

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47066
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING 'B' CHECK WORK CARD, A CRACK WAS NOTED ON LEFT NOSE GEAR DOOR TRAILING EDGE, RUNNING THROUGH A RIVET.  REMOVED AND REPLACED NOSE GEAR DOOR PER MM 32-22-1.  (M)
